MAUDE Adverse Event Report: MAQUET GMBH MEERA MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH MEERA MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 720001B2
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1 event site postal code: (b)(6).E3 occupation: clinical engineer.
 
Event or Problem Description
Getinge became aware of an issue with one of our table 720001b2 - meera eu with auto drive.As it was stated, the tabletop slowly dropped on the head side in the trendelenburg direction while the unanesthetized patient was on the table, causing the patient to shift into an almost vertical position, approximately 80 degrees.The hospital staff prevented the patient from falling.The patient was transferred to a different table.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely unintended movement resulting in the change of the patient's position, was to reoccur.
 
Additional Manufacturer Narrative
The affected device was evaluated by a getinge technician.It was determined that the trendelenburg cylinder (5206562) caused the leakage.Based on the investigation conducted, it was concluded that at the time of the event, the device was actively being used for the patient's treatment and was therefore directly involved in the reported incident.As the issue occurred, it was considered that the getinge device failed to meet its specifications.A review of received customer product complaints found no past reports of similar incidents resulting in injury to either a patient or an operator.The trendelenburg cylinder was replaced, the oil tank was topped up, and the system was bled.Multiple functional tests were performed under load, and the table was relevelled before being returned to service.The customer has a maintenance contract, and the most recent maintenance was performed on july 17th, 2025, with no malfunctions identified.Based on the information provided by the technician, it is possible that when the customer was using the trend function, the table became caught on an object, stopping its movement.The customer then continued to press the function button, which likely placed excessive stress on the trend cylinder and ultimately caused it to crack and leak oil.In the instruction for use (7200.01 en 18, page 25) it is stated that during adjusting and moving the or table, the table top or the accessories, collisions may occur with the patient, between the individual products or parts pointing downwards.During the adjustment procedures, user must always pay attention to the or table and accessories and avoid collisions.In summary and as a result of the root cause evaluation, it can be concluded that the reported issue, namely unintended movement resulting in the change of the patient's position, was to reoccur, was caused by user error.We currently do not have any information that would warrant further action regarding device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The correction of b5 describe event or problem field deems required.This is based on the internal evaluation and the additional information that has been received.Previous b5 describe event or problem: getinge became aware of an issue with one of our table 720001b2 - meera eu with auto drive.As it was stated, the tabletop slowly dropped on the head side in the trendelenburg direction while the unanesthetized patient was on the table, causing the patient to shift into an almost vertical position, approximately 80 degrees.The hospital staff prevented the patient from falling.The patient was transferred to a different table.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely unintended movement resulting in the change of the patient's position, was to reoccur.Corrected b5 describe event or problem: getinge became aware of an issue with one of our table 720001b2 - meera eu with auto drive.As it was stated, the tabletop slowly dropped on the head side in the trendelenburg direction while the patient was on the table, causing the patient to shift into an almost vertical position, approximately 80 degrees.The hospital staff prevented the patient from falling.The patient was transferred to a different table.Before the surgery user noticed oil leakage on the base cover and on the floor, however during incident the patient was not under anesthesia yet.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely unintended movement resulting in the change of the patient's position, was to reoccur.
 
Event or Problem Description
Getinge became aware of an issue with one of our table 720001b2 - meera eu with auto drive.As it was stated, the tabletop slowly dropped on the head side in the trendelenburg direction while the patient was on the table, causing the patient to shift into an almost vertical position, approximately 80 degrees.The hospital staff prevented the patient from falling.The patient was transferred to a different table.Before the surgery user noticed oil leakage on the base cover and on the floor, however during incident the patient was not under anesthesia yet.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely unintended movement resulting in the change of the patient's position, was to reoccur.

Brand Name
MEERA MOBILE OPERATING TABLE
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key24243661
Report Number8010652-2026-0000004
Device Sequence Number9657845
Product Code FQO
UDI-Device Identifier04046768124349
UDI-Public(01)04046768124349(11)220921
Combination Product (Y/N)N
Initial Reporter CountryEI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number720001B2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown